Skoči na glavni sadržaj

Mathematical Communications , Vol. 11 No. 2, 2006.

  • Datum izdavanja: 15.01.2007.
  • Objavljen na Hrčku: 06.02.2007.

Sadržaj

Puni tekst

Fixed points of Ćirić quasi-contractive operators in normed spaces (str. 115-120)

A. Rafiq
Izvorni znanstveni članak


Generalized product of fuzzy subgroups and t-level subgroups (str. 121-128)

H. Aktaş, N. Çağman
Izvorni znanstveni članak


A note on a function associated with the statistical limit superior (str. 129-135)

P. Das, P. Malik
Izvorni znanstveni članak


On an inequality of Grüss type (str. 137-141)

J. Pečarić, Š. Ungar
Izvorni znanstveni članak


On the equivalence of Mann and Ishikawa iteration methods with errors (str. 143-152)

A. Rafiq
Izvorni znanstveni članak


Some common fixed point theorems in fuzzy metric spaces (str. 153-163)

M. Imdad, J. Ali
Izvorni znanstveni članak


Construction of a kind of abundant semigroups (str. 165-171)

H. Chen
Izvorni znanstveni članak


On some algebraic equations in connection with one kind of tangential polygons (str. 173-180)

M. Radić
Izvorni znanstveni članak


Multipliers and factorizations for bounded I-convergent sequences (str. 181-185)

S. Yardimci
Izvorni znanstveni članak


Sensitivity analysis of the proportionate change of a subset of outputs or/and inputs in DEA (str. 187-201)

J. Guddat, l. Neralić, O. Stein
Izvorni znanstveni članak


Posjeta: 19.090 *